# SDR ASAA2018041424241

- Difficulty date: April 14, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 35,288 hours, 10,560 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2.5 HOURS INTO FLT,  AUTOPILOT A DISENGAGED.  REENGAGED AND WORKED FINE.  ACFT GROUNDED.  PERFORMED LIBRARY TEST 49 LAND VERIFY AND LIBRARY TEST 32 MCP IAW AMM 22-11-00,  SYSTEM MCP CHECKED GOOD,  NO DEFECTS NOTED, NO HISTORY LAST 60 DAYS.
